- Sep 16, 2009
How frequent is a strong reaction to the epinephrine in injectable anesthetic? I am an extremely anxious person, prone to panic attacks, and I've had very bad experiences with pain meds (morphine after surgery) and anesthetics (ketamine when getting a broken wrist set into a cast) so I'm convinced I will have some awful reaction to the epinephrine in the anesthetic when I go in to get some fillings this afternoon. I don't want to take valium or nitrous oxide, I have fears about those meds too. I am really med sensitive. I have had fillings years ago, and don't think I had any kind of epi reaction - mind you, knowledge is my enemy know - I didn't even know epinephrine was in these drugs until I did some research. Any words of wisdom here? Am I freaking out over nothing, as usual? I'm not so stressed about the actual procedure, just am stressing about a potential epi reaction. I can't stand the thought of super increased heartbeat, vision and hearing disturbances... I'm so scared. Help!